MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump does not functional.Upon further investigation, it was identified that the downstream occlusion (dso) sensor was not functioning properly.This malfunction makes the event reportable.There are no patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
(b)(6).The suspect pump was returned for evaluation.The event history log (ehl) was reviewed, and no faulty were identified.A review of the 12-month service history confirmed that no service records were identified during this period.A visual inspection was performed; no anomalies and damage identified.The reported issue was confirmed; however, the probable cause was defective dso sensor.Downstream occlusion (dso) sensor was replaced to resolve the issue.Device submitted for functional and delivery tests after repair activities completed afterwards the device shall be returned to the customer once passing results for functional/delivery tests are confirmed.

Brand Name
CADD LEGACY PCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25659789
Report Number3012307300-2026-06644
Device Sequence Number18756607
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)081229
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6300
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown